# SDR F3LA2008123000729

- Difficulty date: December 25, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 15,388 hours, 7,620 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Manifold
- Part number: D3237010700000
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

PILOT RETURNED TO BLOCK DUE TO LOSS OF GREEN SYSTEM HYDRAULIC FLUID.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR SAFETY VALVE MANIFOLD IAW A319 AMM 32-32-17 PB 401.  OPERATION AND LEAK CHECK NORMAL.
